# SDR AALA961358

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1155-1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT LONGERON CUSP HAS CORROSION STATION 1155 TO 1174 LONGERON 18R ABOVE AFT CX DOOR.  INSTALLED DOUBLER STATION 1150-1175 PER 53-01 SRM FIG 4 SHEET 3 PAGE 17.  (M)
